# SDR AUS20010782

- Difficulty date: July 1, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3411 · Pitot/Static System
- Part: Drain Valve
- Condition: Stuck
- Location: Pitot/Static Sys
- Component: Pitot/Static Sys
- Stage of operation: NR
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

(AUS) PITOT STATIC SYSTEM DRAIN LINE VALVE STUCK IN OPEN POSITION.
